# SDR COMA0460461

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 24,297 hours, 23,087 cycles
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5036 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE, RETRACTION AND EXTENSION CHECKS NORMAL. CLEANED AND LUBE NLG.
